Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Black patches on face, no improvement after using moisturizer. Best solution?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
I HAVE BLACK PATCHES ON BOTH SIDES OF THE FACE. I AM USING MOISTURISER REGULARLY. NO MUCH IMPROVE MENT,WHAT IS THE BEST SOLUTION.
GRK XXXXXXX
YYYY@YYYY

I am not sexually active for the last 6 months and no errection and no mood for that.
Posted Fri, 28 Sep 2012 in Sun Burn
 
 
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there Mr. XXXXXXX
I notice you say black patches both sides face not responding to sunscreens & moisturisers. Is it possible please for you to upload some 2-3 good quality clear photographs in natural light? If you have someone to help you will be nice. It is easy to upload using the 'upload data' icon & if any difficulties, please contact our XXXXXXX staff. Cheers.
P.S. Being sexually active or not does not have a bearing on these patches nor does your mood for an erection. It is a different issue unrelated to the black patches. Good Luck & await your photographs.
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Bangalore, India
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor